# SDR HEEA0010514

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bolkms BO105S
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Clutch
- Part number: 4638202007
- Condition: Misassembled
- Location: Freewheel
- Part time: 1,867 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FREEWHEEL CLUTCH ASSEMBLED INCORRECTLY.
